# SDR DALA2023062205056

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME STA 1022 AND S-7L AT PAX CABIN. SUMMARY OF NRC 00397: CRACKS ON FRAME STA 1022 AND S-7L AT PAX CABIN WAS REPAIRED PER ER/A 609314-14 REV. ORIGINAL SECTION I (PERMANENT REPAIR) AND PRI 609314-14 REV 1. ASSOCIATED ER/A 14-609314 ADDED FOR AC 9579. (LP #2827753)
